# SDR HNAA2013072400427

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,624 hours, 54,002 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000006
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM LIGHT REMAINED ON AFTER SELECTING SWITCH OFF.  LIGHT EXTINGUISHED AFTER ACFT LEVELED OFF AND POWER LEVER RETARDED TO APPROX 40 PERCENT TORQUE DURING DESCENT AUTOFEATHER LIGHT RE-LLUMINATED AND EXTINGUISHED BEFORE TOUCH DOWN.  R & R TSCU AND CLEANED CONNECTOR PLUGS ON NR 2 TSCU. GROUND RAN ACFT. OPS CHECKED GOOD. CHECKED AUTOFEATHER TEST 12 TIMES IAW MX.  RUN MANUAL.  AUTOFEATHER ARMS AT 40 DEGRESS AND 54 PERCENT TORQUE.  ARM LIGHT EXTINGUISHES EVERY TIME BELOW 54 PERCENT TORQUE.
